# SDR TRAX200600995

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 8,341 hours, 6,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 621.00 FLOORBOARD ANGLE CRACKED AT LBL 36.00 REO REPAIR 601R-53-61-117.  REMOVED FASTENERS FOR REO 601R-53-61-117  FABRICATED REPAIR PARTS IAW REO 601R-53-61-117 USING P/N 601R35031-241 FLOORBEAM ANGLE. DH752  TOUCHED UP FINISH AT CUTLINE PER CRJ SRM 51-25-16.  OK TO INSTALL.  WET ASSEMBLED ALL ITEMS PER SRM 51-23-00 IAW REO 601R-53-61-117.  OK TO SEAL AND PAINT APPLIED SEALANT AND TOPCOAT IAW CRJ SRM 51-23-00 AND 51-25-16.  (CLOSED 11/15/06)
